# SDR AALA201801019001

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 13,571 hours, 5,189 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164904680
- Condition: Failed
- Part time: 13,571 hours, 5,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE BLOWER FAN MADE GRINDING NOISE WITH STRONG BURNING ODOR. REPLACED THE BLOWER FAN AMM 21-26-51.   AIRCRAFT WAS GROUNDED.
